# SDR CA080603005

- Difficulty date: June 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 8,051 hours
- Engine: Allsn 250C20R2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REINFORCED PAPER WIPERS LEFT IN THE FUEL TANK AFTER WORK CARRIED OUT.  DURING A 300 HOUR INSP, THERE WAS SIGNIFICANT FUZZ LIKE DEBRIS FOUND IN THE ENGINE DRIVEN FUEL PUMP FILTER THAT WAS A BLUISH COLOR.   WHEN PICKING UP THE HELICOPTER AT THE SERVICE CTR WHERE THE ACFT WAS DISASSEMBLED, INSPECTED, PAINTED AND REASSEMBLED, USED ONE OF THEIR SHOP TOWELS DURING THE ACCEPTANCE INSP.  CALLED THE SERVICE CTR TO CONFIRM THAT THEY WERE USING THIS TYPE OF WIPER. THAT WAS VERIFIED AS CORRECT. THE FUEL CELL WAS OPENED UP AND A LARGE INTACT WIPER WAS FOUND OVER THE START FUEL PUMP. A SECOND .5 PIECE WAS RECOVERED FROM THE FUEL CELL INTERCONNECT AREA. AN SMS REPORT WAS PREPARED AND OUR INTERNAL SAFETY TEAM IS NOW DOING THE FOLLOW UP TO THIS REPORT. ALL FUEL SYS FILTERS WERE CLEANED OR REPLACED (ENGINE DRIVEN FUEL PUMP FILTER,FCU FILTER AND FUEL NOZZLE FILTER) AND THE TANK INTERIOR WAS WIPED OUT. NO FUTHER DEBRIS WAS FOUND.
